Mental Health Support
20,563 members12,497 posts

addiction

i take handfuls of anti depressants and pain killers... what will happen to my organs like stomach and kidney or liver ? i’ve been feeling very sick lately . nausea/vomiting , headaches , loss of apatite , swollen abdomen area , etc .

15 Replies
oldestnewest

well my psych doctor didn’t wanna help . i went to my normal doctor and they may do a scope depending if the carafate works on my stomach or not

Reply

what’s accident and emergency ?

Reply

oh okay , gotcha . one thing about that is they’ll put me back on the lock down unit and i don’t want that plus my mom and step dad refuse to let me go to the hospital anyway ☹️

Reply

no , my one doctor who gives me my meds told me not to do it again and gave me more

Reply

i defiantly believe you , but he did give me the same amount and same dosage

Reply

i shall try my best ! thank you ☺️

Reply

okay ! no problem !

Reply

sweet ! thank you so much ☺️

Reply

Hi kw41716 I am very concerned by your post and comments. Please seek help straightaway as you could damage yourself beyond recovery by taking all these pills. The danger is not so much that you could die (you could) but could do yourself permanent damage which would make your life that much harder and jeapardise your future.

Please get yourself to the hospital immediately. At 19 you are old enough to take yourself and don't need your parents approval or help. You need help now.

Meanwhile have a look at our crisis helplines and call for help.

1 like
Reply

makes me panic to ask to go to the hospital for help ☹️ i don’t want to end up staying there and losing everything i’ve worked for ....

1 like
Reply

Better than dying? Better than doing yourself permanent damage? If you are overdosing on pills like this then you do need the help. You are very young and you have got plenty of time in the future to make your life how you wish. Right now you are ill and need help. Lil x

1 like
Reply

i understand , thank you !

1 like
Reply

I do understand where you are coming from Kw41716 and I think many of us on here have overdosed before, including me, It's never an answer though so keep the faith that one day you will be feeling a lot better than now. Have hope for your future. Lil x

1 like
Reply

Hello kw41716 and welcome to the forum. It is very important that you ask for medical help as soon as possible about the way you are feeling. Go to your nearest accident and emergency department and ask for help. Treatment, help and support are available. Please reach out for this, as others on the forum have advised. Also, please have a look at the crisis helplines on the pinned posts on the right of the screen and stay on the forum for further help and support. Best wishes.

2 likes
Reply

Hi, I am also on medication for mental health and started taking Probiotics and they definitely help with my upset stomach. I use Florastor and it's expensive.

Reply